# SDR IPXA09M55936

- Difficulty date: May 1, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055508
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ W4-05, RT INBD FLAP T/E WEDGE HAS AN EXISTING REPAIR BETWEEN XIFH207-225 THAT IS NOT PER SRM, NOT ON MRCSSR, DISCREPANCY IS  WITH FASTENERS.  REMOVED AND REINSTALLED RT INBD FLAP TE WEDGE REPAIR REF EO MD11-5750-3 3513-A AND SAA EA 011-5752-01-A1780.
